International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 6, Part A

Optimal allocation in estimation of population mean in double sampling for stratification in presence of non-response and measurement error


Author(s): Onyango O Ronald, Oduor Brian and Odundo Francis

Abstract: The study addresses the problem of minimum cost and precision in estimation of population mean in double sampling for stratification in presence of non-response and measurement error. Information on a single auxiliary variable is utilized to propose a ratio, exponential ratio-type and product-type estimators of population mean. Both the survey variable and auxiliary variable suffer from non-response and measurement error in the second phase sampling. The expression of biases and mean square errors of the proposed estimators are obtained upto the first order of approximation. The cost of the survey is studied theoretically. The optimum stratum sample sizes for the first phase sampling, second phase sampling and the optimum value of inverse sampling rate are obtained. Minimum cost function is attained when the value of lagrangian multiplier decreases leading to a minimum first phase and second phase stratum sample sizes.

Pages: 37-44 | Views: 145 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
Onyango O Ronald, Oduor Brian and Odundo Francis. Optimal allocation in estimation of population mean in double sampling for stratification in presence of non-response and measurement error. International Journal of Statistics and Applied Mathematics. 2019; 4(6): 37-44.
Call for book chapter
International Journal of Statistics and Applied Mathematics